# SDR RRXA96026

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Corroded
- Location: Bs 879.375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND CORROSION ON UPPER WHEEL WELL WEB AT Y=879.375, FROM X=57 TO X=66 AND Z=10.  CORROSION REMOVED, REQUIRED CUTTING PRESSURE WEB CUSP ANGLE AND HAT CHANNEL.  REMOVED DAMAGE AREAS OF PRESS WEB, FABRICATED AND INSTALLED REPAIRS TO WEB CUSP ANGLE AND HAT SECTION IAW DER APPROVED COTNEY ENGINEERING SKETCH A46-R04, 1 THROUGH 5 REV A AND TREATED AREA IAW DC-8 SRM 51-1-8.  (M)
